# SDR NACA2025052800002

- Difficulty date: May 28, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,124 hours, 20,200 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START WHILE USING BATTERY AFTER REPOSITION. ADJUSTED IGV ACTUATOR BELL CRANK AND BLOCK ASSY. ALSO CONFIRMED IGV ROD DIMENSION A IN REF 767 AMM 49-52, APU OPS CHECK OK WITH BATTERY.
